# SDR CALA2022051601243

- Difficulty date: May 14, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N37408
- Make and model: Boeing 737900
- Aircraft serial: 30125
- Aircraft time: 56,315 hours, 23,179 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Pressure Web
- Part number: 111A21014
- Condition: Cracked
- Location: Ctr Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR WING VERTICAL PRESSURE WEB CRACKED ON L/H SIDE @ APPROX. LBL INSPECTION THRESHOLD 56,000 FLT CYCLES. REPAIRED CENTER WING VERTICAL PRESSURE WEB PER SRM 57-10-10.DEFE RED TO PEFORM AN INSP PER SAME SRM STEP6 SUB STEP B.56,000 FLT C VERTICAL PRESSURE DECK REPAIR FROM LBL 24.92 TO LBL 45.64. REPAI R SIZE IS 22"X"8. FABRICATED PER TABLE 202. REFERENCE TABLE 205 FOR INSPECTION REPAIR. PERFORM A LFEC AND HFEC REPEAT INSPECTION AT 36,000 REQUIREMENTS. INSPECTION THRESHOLD OF 56,000 FLIGHT CYCLES AFTER FLIGHT CYCLES PER TABLE 205. PERFORMED WING CENTER SECTION REAR SPAR VERTICAL PRESSURE DECK WEB REPAIR PER SRM 57-10-10-2R-3, REPAIR 3, ALTERNATIVE 2. PARTS DIP 57-DIP NEEDS MANUAL REF AND WHICH REPAIR REPAIRED VERTICAL PRESSURE DECK PER SRM 57-10-10-2R REPAIR 3 ALT ERNATIVE 2. REPAIR PARTS FABRICATED PER TABLE 202. REFERENCE TAB LE 205 FOR CATEGORY B REPAIR INSPECTION REQUIREMENTS. LOG PAGE NOT REQUIRE RII INSPECTION
